MathSciNet Relay Station
MathSciNet bibliographic data
MR1745205 (2000m:05123) 05C35
Golumbic, Martin Charles; Rotics, Udi The clique-width of unit interval graphs is unbounded. Proceedings of the Thirtieth Southeastern International Conference on Combinatorics, Graph Theory, and Computing (Boca Raton, FL, 1999). Congr. Numer. 140 (1999), 5–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement